Review: could Botox cause Constipation?
Summary: Constipation is found among people who take Botox, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Calcium, and have Pain.
We study 12,800 people who have side effects while taking Botox from FDA and social media. Among them, 77 have Constipation. Find out below who they are, when they have Constipation and more.
You are not alone: join a mobile support group for people who take Botox and have Constipation >>>
Botox has active ingredients of botulinum toxin type a. It is often used in aging changes in skin. (latest outcomes from 12,981 Botox users)
Constipation has been reported by people with osteoporosis, pain, high blood pressure, depression, high blood cholesterol. (latest reports from 81,342 Constipation patients)
On Jan, 29, 2015: 12,800 people reported to have side effects when taking Botox. Among them, 77 people (0.60%) have Constipation.
Time on Botox when people have Constipation * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Constipation when taking Botox * :
Age of people who have Constipation when taking Botox * :
Severity of Constipation when taking Botox ** :
|least||moderate||severe||most severe |
How people recovered from Constipation ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (31 people, 40.26%)
- Muscle spasticity (18 people, 23.38%)
- Headache (16 people, 20.78%)
- Vitamin supplementation (15 people, 19.48%)
- Blood cholesterol increased (15 people, 19.48%)
Top co-used drugs for these people * :
- Calcium (27 people, 35.06%)
- Skelaxin (24 people, 31.17%)
- Fish oil (23 people, 29.87%)
- Miralax (18 people, 23.38%)
- Nexium (18 people, 23.38%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Constipation while taking Botox?
You are not alone! Join a mobile support group:
- support group for people who take Botox and have Constipation
- support group for people who take Botox
- support group for people who have Constipation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can you have botox injections in face when taking votrient
I would like to know if anyone taking Votrient has had cosmetic Botox injections. If so have you had any reaction?
- Has anyone experienced getting perioral dermatitis after botox injections?
Approx. 1 year ago perioral dermatitis on my face occured.
My skin was always very nice and quite resistant.
Never suffered from eczema, acne or anything like that.
When I tried to figure out the reason, the only thing, which comes on my mind is, I had had botox injections about month before my dermatitis started. Has anyone experienced sth similar? Thanks Adela
- Cymbalta r/t autonomic neuropathy
losartan 20 mg
tired all the time, dizziness, chronic constipation, stomach pains, pins and needles, diabetic type 2 hx alcoholism resolved, gerd, early satiety
- Can botox for migraines cause sleep apnea?
I had botox injections for non-stop migraines on Sept, 3rd. Last night(3 weeks later) my throat closed off completely while sleeping at least 3 times. This is the first round of botox, but my face swelled and I had itching sensations inside my nose and chest happened approx. 2 hours after the injections. It feels like there is a flap in my throat that is closing off my air and I have to cough and gasp to get air. Anybody else have this problem?
The doctor only injected the side of my head that the migraines are occurring, he put 2 or 3 injections in the back of my head, close to the bottom of head.
The doctor thinks it is unrelated to the injections, but why is it happening now and not any time before the injections?
- Gastro with constipation in a 4 year old only cause pain at night?
In childrens hospital now have given the tag virus for stomach pain at night that is relieved by morphine
More questions for: Botox, Constipation
You may be interested at these reviews (Write a review):
- Lymphadenopathy from milk of magnesia?
I was constipated for 10 days with no relief from prune juice or stool softeners. During this time an aching pain developed in my right hip and right lower back. I drank 3 tbs of Milk of Magnesia for two days and it alleviated my constipation. The hip and lower back pain started to go away too. Soon after taking Milk of Magnesia, a lymph node became swollen and very painful in my right arm pit.
- Constipation due to nyquil
Very bad constipation. Had lower stomach pains for days
- Botox & gi bleed 5 weeks after
had Botox for my stroke in my leg and ankle and 5 wks. later had a severe GI Bleed.This happened twice.
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
- I need advise, badly ckd!! (1 response)
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!
More reviews for: Botox, Constipation
Comments from related studies:
From this study (1 year ago):
Healed joint and soft tissue injuries (PID) return with increased pain and swelling. Pressure changes with position. Frequency and intensity of migraines increased with pressure symptoms. Genetic connective tissue disorder - Ehler Danlos Syndrome. Cardiac arrhythmia. History of rheumatic fever, pneumothorax, whooping cough, and severe allergic reactions.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.